# SDR AALA202402209911

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 34,553 hours, 14,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE INDICATION, DOOR 3R ON #1 FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED THE R3 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
